# SDR DALA1214240994

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 53,800 hours, 38,888 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED BURNING OIL SMELL IN CABIN WITH APU INLET WET AND APU LEAKING OIL.  MAINTENANCE CHECKED APU FOR LEAKS AND OIL CAP SEAL CONDITION.  NO LEAKS NOTED.  PERFORMED DUCT BURNOUT.  CLEANED INLET.  AIRCRAFT OKAY FOR SERVICE.
